# SDR AALA202202255026

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A300*
- Aircraft serial: 5475
- Aircraft time: 28,547 hours, 11,422 cycles
- System (JASC): 2565 · Escape Slide
- Part: Plate
- Condition: Deformed
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR SLIDE GIRT BAR SHAFT LEVERS ARE DRAGGING ON FLOOR THRESHOLD, PREVENTING CONTROL HANDLE TO ARM DOOR FROM FULLY ARMING. MAINTENANCE DETERMINED THAT THE R1 DOOR AFT GIRT BAR FITTING BLANKING PLATE WAS DEFORMED CAUSING THE GIRT BAR SHAFT TO DRAG. REPLACED BLANKING PLATE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-31-40-005-A AND TASK CARD  26L00025010.
